# SDR DXTA2024120201300

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500383
- Aircraft time: 7,045 hours, 5,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS STAYS ON WITH SWITCH IN THE ARM POSITION AND MAIN DC POWER ON.   ACCOMPLISHED THE EMERGENCY LIGHT INADVERTENTLY OPERATIVE IAW EMB-505 FIM 33-50-00. STEP G BLOCK DIAGRAM STEP I. LT PAST THE TEST AND IT WAS JUST A TRANSITORY CONDITION OF LIGHT CONTROL PANEL.
